Show simple item record

dc.contributor.authorAcker, Andrew
dc.contributor.authorPoghosyan, Mikayel
dc.contributor.authorShahgholian, Henrik
dc.date.accessioned2013-07-08T17:03:37Z
dc.date.available2013-07-08T17:03:37Z
dc.date.issued2006-05
dc.identifier.citationAcker, A., M. Poghosyan, et al. (2006). "Convex Configurations for Solutions to Semilinear Elliptic Problems in Convex Rings." Communications in Partial Differential Equations 31(9): 1273-1287.en_US
dc.identifier.issn0360-5302
dc.identifier.issn1532-4133
dc.identifier.urihttp://dx.doi.org/10.1080/03605300600859646
dc.identifier.urihttp://hdl.handle.net/10057/5877
dc.descriptionClick on the DOI link to access the article (may not be free)en_US
dc.description.abstractFor a given convex ring and an L 1 function f:Ω × → + we show, under suitable assumptions on f, that there exists a solution (in the weak sense) to with {x Ω: u(x) > s} Ω1 convex, for all s (0, M).en_US
dc.language.isoen_USen_US
dc.publisherTaylor & Francis Group, LLCen_US
dc.relation.ispartofseriesCommunications in Partial Differential Equations;v.31 no.9
dc.titleConvex configurations for solutions to semilinear elliptic problems in convex ringsen_US
dc.typeArticleen_US
dc.rights.holderCopyright 2006 Taylor & Francis


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record